Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 291, NWS Birmingham, AL

June 10, 2008Chilton County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 10, 2008, 6:11 PM CDT for Chilton County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2008, 6:11 PM CDT (23:11 UTC)
Expired
Jun 10, 2008, 7:00 PM CDT
In force
49 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Chilton County, AL

The radar

The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1748 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 102311
SVRBMX
ALC021-110000-
/O.NEW.KBMX.SV.W.0291.080610T2311Z-080611T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHILTON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...JEMISON...CLANTON...

* UNTIL 700 PM CDT

* AT 606 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR THORSBY...
  OR NEAR JEMISON...AND MOVING SOUTHEAST AT 9 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHWEST OF GAP OF THE MOUNTAIN BY 635 PM CDT...
  CLANTON AND 6 MILES NORTHEAST OF POOLES CROSSROADS BY 700 PM CDT...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3278 8646 3270 8675 3294 8687 3303 8668
TIME...MOT...LOC 2311Z 330DEG 8KT 3291 8672

$$

12/SIRMON
1 follow-up statement
000 
WWUS54 KBMX 102342
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
642 PM CDT TUE JUN 10 2008

ALC021-110000-
/O.CON.KBMX.SV.W.0291.000000T0000Z-080611T0000Z/
CHILTON AL-
642 PM CDT TUE JUN 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL CHILTON COUNTY...

AT 639 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LOMAX...OR ABOUT NEAR CLANTON...MOVING SOUTHEAST AT 9 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLANTON...7 MILES NORTHEAST OF POOLES CROSSROADS AND 8 MILES
  NORTHWEST OF COOPER BY 700 PM CDT...

LAT...LON 3278 8646 3270 8675 3294 8687 3303 8668
TIME...MOT...LOC 2342Z 330DEG 8KT 3287 8669

$$

12/SIRMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:36 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 10, 3:36 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT TUE JUN 10 2008

.SHORT TERM...TONIGHT AND WEDNESDAY.

SURFACE FRONT REMAINS NORTHWEST OF THE AREA THIS AFTERNOON...BUT
NUMEROUS SMALLER SCALE BOUNDARIES IN PLACE ACROSS CENTRAL ALABAMA.
WHAT APPEARED TO BE AN UNDULAR BORE HAS GENERATED AN DIFFERENTIAL
HEATING ZONE IN WEST CENTRAL ALABAMA AND AN OUTFLOW BOUNDARY WAS
LOCATED FROM NEAR HEFLIN TO MONTGOMERY. ADDITIONAL OUTFLOWS ARE
EVIDENT IN MANY LOCALS. THESE THUNDERSTORMS ARE ESSENTIALLY
DIURNALLY DRIVEN...BUT THE BOUNDARY INTERACTION COULD KEEP A FEW
STORMS GOING UNTIL AROUND 10 PM. THE ATMOSPHERE IS NOT QUITE AS
BUOYANT AS IT WAS YESTERDAY...BUT A FEW STORMS MAY STILL BECOME
STRONG THROUGH THIS EVENING...WITH GUSTY WINDS...LOCALLY HEAVY RAIN
AND SMALL HAIL.

UNCAPPED...MOIST AND UNSTABLE ENVIRONMENT REMAINS ACROSS CENTRAL
ALABAMA THROUGH WEDNESDAY. EXPECT SCATTERED DIURNALLY DRIVEN STORMS
AGAIN.

NAM/GFS APPEAR IN REASONABLE AGREEMENT WITH OVERALL EVOLUTION
THROUGH THE SHORT TERM. THICKNESSES AND 850 TEMP VERY CLOSE TO TODAY
IF NOT A BIT HIGHER...SO TOOK A MIX OF GUIDANCE WHICH WAS NEAR 90.
TOOK A MIX OF GUIDANCE AND PERSISTENCE FOR LOWS.

75/LINHARES

.LONG TERM...THURSDAY THROUGH MONDAY.

THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THURSDAY AND
FRIDAY...ENHANCED BY DAYTIME HEATING AND WEAKNESSES IN THE UPPER
LEVEL RIDGE. BY THE WEEKEND...AN UPPER LEVEL TROUGH WILL SHIFT TO
THE GREAT LAKES REGION...PUSHING A WEAKENING SHORT WAVE AND SURFACE
FRONT INTO CENTRAL ALABAMA. THIS BOUNDARY COULD PROVIDE A FOCUS
MECHANISM AND BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS ON
SATURDAY...AND SUNDAY IF THE BOUNDARY STALLS ACROSS THE AREA. TIMING
AND STRENGTH OF THIS SYSTEM IS STILL UNCERTAIN...AND FOR NOW WILL
KEEP CHANCE POPS IN THE FORECAST. HOWEVER...THERE WILL BE SUFFICIENT
MOISTURE AND INSTABILITY FOR SOME CONVECTIVE DEVELOPMENT. ANYONE
WITH INTERESTS IN OUTDOOR ACTIVITIES THIS WEEKEND SHOULD KEEP IN
MIND THE POSSIBILITY OF PASSING SHOWERS/THUNDERSTORMS. DRIER MID
LEVEL AIR WILL FILTER INTO THE REGION MONDAY...DECREASING THE CHANCE
FOR SHOWERS AND THUNDERSTORMS.

TEMPERATURES THROUGH THE PERIOD WILL BE CLOSE TO NORMAL VALUES FOR
MID JUNE...WITH HIGHS IN THE UPPER 80S/LOW 90S...AND LOWS SLIGHTLY
ABOVE NORMAL WITH VALUES IN THE UPPER 60S/LOW 70S.

14

&&

.AVIATION...18Z TAF DISCUSSION.

SMALLER SCALE BOUNDARIES ARE NUMEROUS ACROSS CENTRAL ALABAMA AT THIS
WRITING. THUNDERSTORMS WEE DEVELOPING ALONG THESE BOUNDARIES WITH A
GENERAL MOVEMENT OF EAST NORTHEAST AROUND 10 MPH. MENTIONED
CB/VCTS/TEMPO IN VARIOUS MANNERS THROUGH 02-03Z. A FEW WET
MICROBURSTS ARE POSSIBLE WITHIN THE STRONGER STORMS THIS AFTERNOON
AND EVENING.

VARIABLE CLOUDINESS TONIGHT WITH MID AND HIGH LEVEL CLOUDS PASSING
OVERHEAD. BROUGHT SEVERAL LOCATIONS DOWN TO MVFR IN BR AROUND 09-10Z
AND IMPROVING SHORTLY AFTER 12Z.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     66  90  69  90  69 /  20  30  20  30  30
ANNISTON    67  90  68  89  70 /  20  30  20  40  30
BIRMINGHAM  69  90  68  89  70 /  20  40  20  30  20
TUSCALOOSA  68  90  69  90  70 /  20  40  20  30  20
CALERA      69  89  68  89  71 /  20  40  20  40  20
AUBURN      69  90  67  90  69 /  30  30  20  40  30
MONTGOMERY  69  91  69  91  71 /  30  40  20  40  30
TROY        69  92  68  91  69 /  30  40  20  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jun 10, 1:06 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CDT TUE JUN 10 2008

ALZ011>015-017>050-111815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
106 PM CDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ALABAMA...EAST CENTRAL ALABAMA...NORTHEAST ALABAMA...NORTHWEST
ALABAMA...SOUTHEAST ALABAMA AND WEST CENTRAL ALABAMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS A
GOOD PORTION OF CENTRAL ALABAMA THROUGH 8 PM. THE MAIN THREAT WITH
ANY OF THESE STRONGER STORMS WILL BE DEADLY LIGHTNING...SMALL
HAIL... GUSTY WINDS UP TO 45 MPH...AND LOCALIZED HEAVY DOWNPOURS.

WET MICROBURST POTENTIAL:
BIRMINGHAM...MODERATE.
MONTGOMERY...MODERATE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED
AT THIS TIME.

75

In the hours before

Special weather statement, Jun 10, 4:19 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT TUE JUN 10 2008

ALZ024-102200-
JEFFERSON-
419 PM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ALERT FOR JEFFERSON COUNTY UNTIL 500 PM CDT...

AT 412 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR BLUFF PARK...OR NEAR HOOVER...MOVING NORTHEAST AT 9
MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BLUFF PARK.
  HOMEWOOD.
  SAMFORD UNIVERSITY.
  U.A.B. CAMPUS.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, Jun 10, 4:44 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT TUE JUN 10 2008

ALZ042-102230-
LOWNDES-
444 PM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ALERT FOR LOWNDES COUNTY UNTIL 530 PM CDT...

AT 441 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR GORDONVILLE...OR 7 MILES SOUTHWEST OF MOSSES...
MOVING NORTHEAST AT 9 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FOSTORIA.
  COLLIRENE.
  GORDONVILLE.
  MOSSES.
  HAYNEVILLE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, Jun 10, 4:48 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CDT TUE JUN 10 2008

ALZ049-102230-
PIKE-
448 PM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ALERT FOR PIKE COUNTY UNTIL 530 PM CDT...

AT 445 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR ANSLEY...OR 7 MILES NORTH OF GOSHEN...MOVING
NORTHEAST AT 8 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  GOSHEN.
  ANSLEY.
  TROY MUNICIPAL AIRPORT.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, Jun 10, 5:03 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CDT TUE JUN 10 2008

ALZ024-025-102245-
JEFFERSON-SHELBY-
503 PM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ALERT FOR JEFFERSON AND SHELBY COUNTIES UNTIL
545 PM CDT...

AT 502 PM CDT...A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER SOUTHERN
JEFFERSON AND ALSO NEAR ALABASTER WERE MOVING SLOWLY EASTWARD.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DUE TO THE SLOW
MOVEMENT.

WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS CAN BE EXPECTED.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  RAIMUND.
  ROSS BRIDGE.
  HOOVER.
  INDIAN SPRINGS VILLAGE.
  OAK MOUNTAIN STATE PARK.
  MEADOWBROOK.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Special weather statement, Jun 10, 5:39 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
539 PM CDT TUE JUN 10 2008

ALZ041-042-102330-
AUTAUGA-LOWNDES-
539 PM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA AND LOWNDES COUNTIES UNTIL
630 PM CDT...

AT 536 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF MULBERRY...OR 15 MILES NORTH OF
MOSSES...MOVING NORTHEAST AT 17 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WHITE HALL.
  AUTAUGAVILLE.
  BOOTH.
  PRATTVILLE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, Jun 10, 5:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT TUE JUN 10 2008

ALZ025-102330-
SHELBY-
544 PM CDT TUE JUN 10 2008

...SIGNIFICANT WEATHER ALERT FOR WESTERN AND SOUTHERN SHELBY COUNTY
UNTIL 630 PM CDT...

AT 540 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR MAYLENE...OR NEAR ALABASTER...MOVING EAST AT 15
MPH.

PEA SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SAGINAW.
  INDIAN SPRINGS VILLAGE.
  CALERA.
  CHELSEA.
  COLUMBIANA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:14 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore31 min
Jun 9, 7:48 PM CDTSevere Thunderstorm WarningBMXCoosa27 min
Jun 9, 8:17 PM CDTSevere Thunderstorm WarningBMXCoosa, Shelby, Talladega43 min
Jun 9, 8:52 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega38 min
Jun 10, 12:22 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega23 min
Jun 10, 1:34 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Montgomery26 min
Jun 10, 2:31 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jun 10, 5:14 PM CDTAreal Flood AdvisoryBMXLowndes3 hr
Jun 10, 5:47 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes43 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.